FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Locally adaptive multiscale bayesian method for image denoising based on bivariate normal inverse gaussian distributions

Forouzanfar, Mohamad, Moghaddam, Hamid Abrishami et Ghadimi, Sona. 2008. « Locally adaptive multiscale bayesian method for image denoising based on bivariate normal inverse gaussian distributions ». International Journal of Wavelets, Multiresolution and Information Processing, vol. 06, nº 04. pp. 653-664.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Forouzanfar, Mohamad
Affiliation: Autres
Date Deposited: 13 Oct 2020 19:29
Last Modified: 13 Oct 2020 19:29
URI: https://espace2.etsmtl.ca/id/eprint/21176

Actions (login required)

View Item View Item